MathSciNet Relay Station
MathSciNet bibliographic data
MR389579 02H13 (02K35 04A20 20K20)
Shelah, Saharon A compactness theorem for singular cardinals, free algebras, Whitehead problem and transversals. Israel J. Math. 21 (1975), no. 4, 319–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement